# SDR DHL2005741570

- Difficulty date: April 25, 2005
- Submitted: June 17, 2005
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 46,665 hours, 37,160 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 28L CORRODED AT FS 1013.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS ON STR 28L AT FS 1013 IAW B727 SRM 51-10-6 AND SRM 53-10-1.  CUT OUT DAMAGED AREA AND REPAIRED IAW SRM.
